Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 33, Number 3

The 4-dimensional light bulb theorem
David Gabai.
J. Amer. Math. Soc. 33 (2020), 609-652
Abstract, references and article information
Full-text PDF
MathSciNet review: 4127900
Pacman renormalization and self-similarity of the Mandelbrot set near Siegel parameters
Dzmitry Dudko, Mikhail Lyubich and Nikita Selinger.
J. Amer. Math. Soc. 33 (2020), 653-733
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127901
Combinatorial constructions of derived equivalences
Daniel Halpern-Leistner and Steven V Sam.
J. Amer. Math. Soc. 33 (2020), 735-773
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
MathSciNet review: 4127902
Zéro-cycles sur les espaces homogènes et problème de Galois inverse
Yonatan Harpaz and Olivier Wittenberg.
J. Amer. Math. Soc. 33 (2020), 775-805
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
MathSciNet review: 4127903
Geometric stabilisation via $p$-adic integration
Michael Groechenig, Dimitri Wyss and Paul Ziegler.
J. Amer. Math. Soc. 33 (2020), 807-873
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127904
Symplectic topology of $K3$ surfaces via mirror symmetry
Nick Sheridan and Ivan Smith.
J. Amer. Math. Soc. 33 (2020), 875-915
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127905